# SDR SWIA2025010601013

- Difficulty date: October 13, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 40,310 hours, 30,498 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Drain Valve
- Condition: Mislocated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INCORPORATION OF SB 670BA-53-57 FUSELAGE, CENTER FUSELAGE MODIFICATION OF THE DRAIN VALVES IN THE CENTER FUSELAGE BETWEEN FS280.00 AND FS33.00 REV C PARTS(S) MISLOCATED LH DRAIN HOLE DOUBLER PLATE. (C-CHECK RO 12/21/2024) (FILED CLOSED)COMPLIED WITH REO 670-53-21-2467 REV -- DATED 2024-10-16 REPAIR OF CENTER FUSELAGE BETWEEN FS280.00 AND FS33.00  MISLOCATED LH DRAIN HOLE DOUBLER PLATE. LEAK CHECK GOOD COMPILED WITH SKYWEST TASK CARD 51-900-1002-SKY
